By Topic

{cal H}_\infty Delay-Scheduled Control of Linear Systems With Time-Varying Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Corentin Briat ; Autom. Control Dept., Domaine Univ., St. Martin d'Heres, France ; Olivier Sename ; Jean-FranÇois Lafay

This paper deals with H infin delay-scheduled control of linear systems with time-varying delays. First, a new model transformation is given which allows to provide a unified approach to stability analysis and state-feedback control synthesis for time-delay systems represented in "linear fractional transformation (LFT)" form. A new type of controller is then synthesized, where the state-feedback is scheduled by the value of the delay (delay-scheduled controllers). The results are provided in terms of linear matrix inequalities (LMIs) which are known to be efficiently solvable.

Published in:

IEEE Transactions on Automatic Control  (Volume:54 ,  Issue: 9 )